GENERAL MATHEMATICS

Volume 19, Issue 2, 2011




Independence of Events in Random Geometrical Experiments
U. Bäsel
General Mathematics pp. 3–21
Abstract, references and article information
Retrieve article in: Full-Text PDF


Approximating Common Fixed Points of Nonexpansive Mappings
A. Mbarki, A. Ouahab, S. Lahrech
General Mathematics pp. 23–26
Abstract, references and article information
Retrieve article in: Full-Text PDF


Random Mann iteration for strongly pseudocontractive operators
N. Singh
General Mathematics pp. 27–31
Abstract, references and article information
Retrieve article in: Full-Text PDF


Modelling and Simulation of Entropy in Human Resource Training
E. Rotărescu
General Mathematics pp. 33–40
Abstract, references and article information
Retrieve article in: Full-Text PDF


On some Common Fixed Point Theorems in Uniform Spaces
A. O. Bosede
General Mathematics pp. 41–48
Abstract, references and article information
Retrieve article in: Full-Text PDF


Direct results in Lp-approximation of certain generalized integral Baskakov type operators
M. K. Gupta, Somya and Rajneesh
General Mathematics pp. 49–58
Abstract, references and article information
Retrieve article in: Full-Text PDF


Fixed Point Theorems For 1-Set Contractions
P. Shaini
General Mathematics pp. 59–64
Abstract, references and article information
Retrieve article in: Full-Text PDF


Connections on the cotangent bundle of an almost complex manifold
A. M. Blaga
General Mathematics pp. 65–71
Abstract, references and article information
Retrieve article in: Full-Text PDF


On the positive correlations in Wiener space via fractional calculus
T. Guendouzi
General Mathematics pp. 73–80
Abstract, references and article information
Retrieve article in: Full-Text PDF


A New Subclass of Harmonic Univalent Functions defined by Fractional Calculus Operator
K. K. Dixit, S. Porwal
General Mathematics pp. 81–89
Abstract, references and article information
Retrieve article in: Full-Text PDF


Wright’s generalized hypergeometric functions associated with subclass of k−uniformly starlike functions with fixed two points
G. Murugusundaramoorthy, T. Rosy, K. Muthunagai
General Mathematics pp. 91–102
Abstract, references and article information
Retrieve article in: Full-Text PDF


Base-3 Repunit Primes and the Cantor Set
C. Salas
General Mathematics pp. 103–107
Abstract, references and article information
Retrieve article in: Full-Text PDF


Rate of approximation for generalized operators
R. K. Gangwar, V. K. Jain
General Mathematics pp. 109–116
Abstract, references and article information
Retrieve article in: Full-Text PDF


Further Properties of Certain Subclasses of Multivalent Analytic Functions
Y. Sun, W. P. Kuang, Z. G. Wang, M. Darus
General Mathematics pp. 117–129
Abstract, references and article information
Retrieve article in: Full-Text PDF

[Journals Homepage]